# SDR CA980916044

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: H296K1136
- Condition: Unlatched
- Location: Nacelle
- Component: 50910275267
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) A TAKEOFF WAS ATTEMPTED WITH THE ENGINE COWL RIGHT FORWARD UPPER UNLATCHED COWL OPENED AND PUNCTURED THE NACELLE.  COWL STAYED WITH THE AIRCRAFT AND TAKEOFF ABORTED.  NO FURTHER PROBLEMS.
